# SDR DL764060894

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 16,730 hours, 5,382 cycles
- Engine: Ge CF680C2*
- Engine time: 20,512 hours, 6,719 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706182
- Condition: Leaking
- Location: Nr 1
- Part time: 20,512 hours, 6,719 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ENGINE HOC MSU, FOUND D SUMP OIL LEAK.  CAN NOT REPAIR ON WING  ENGINE CHANGE IN PROGRESS.  REPLACED NR 1 ENG PER TRANS 14T103.
